# SDR CA150107001

- Difficulty date: January 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,454 hours
- Engine: Pwa PT6A67D
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Missing
- Location: Nacelle
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN)   MISSING PIECE OF COWLING. CLEARANCE WAS ISSUED. NO EMERGENCY DECLARED AND FLIGHT LANDED. ONCE INSPECTED BY MAINTENANCE IT WAS CONFIRMED THAT LT UPPER AFT COWLING PN 114-980078-21 WAS MISSING. IT WAS DETERMINED THAT THE COWLING WAS ONLY PUT IN PLACE BY HAND AND NOT SECURED WITH ANY HARDWARE PRIOR TO AIRCRAFT DEPARTING FOR ITS FIRST FLIGHT OF THE DAY. THE SURROUNDING STRUCTURE/INSERTS/NUTPLATES FOR LH UPPER AFT NACELLE COWLING P/N 114-980078-21 WAS INSPECTED FOR CONDITION AND SECURITY. ALL STRUCTURE/INSERTS/NUTPLATES TO SUPPORT LT UPPER AFT NACELLE COWLING FOUND TO BE IN SERVICEABLE CONDITION-NO DEFORMATION, CRACKING EVIDENT. AIRCRAFT ASSOCIATED/ADJACENT STRUCTURE (FUSELAGE, STABILONS, TAILLETS, ELEVATORS, SURROUNDING FLIGHT CONTROLS) ALSO INSPECTED FOR SIGNS OF DAMAGE (I.E DENTS, CRACKS, DEFORMATION, ETC...) WITH NO DAMAGE EVIDENT. FLIGHT CONTROLS INSPECTED FOR BINDING & FREEDOM OF MOVEMENT WITH NO FAULTS NOTED. SERVICEABLE LT UPPER AFT NACELLE REMOVED FROM AIRCRAFT.  INSTALLED IAW MM 54-30-00. AIRCRAFT WAS RETURNED TO SERVICE.
